2023 HOMOGENEOUS CR SUBMANIFOLDS OF COMPLEX HYPERBOLIC SPACES
José Carlos Díaz-Ramos, Miguel Domínguez-Vázquez, Olga Pérez-Barral
Author Affiliations +
Publ. Mat. 67(2): 891-912 (2023). DOI: 10.5565/PUBLMAT6722315

Abstract

We classify homogeneous CR submanifolds in complex hyperbolic spaces arising as orbits of a subgroup of the solvable part of the Iwasawa decomposition of the isometry group of the ambient space.

Citation

Download Citation

José Carlos Díaz-Ramos. Miguel Domínguez-Vázquez. Olga Pérez-Barral. "HOMOGENEOUS CR SUBMANIFOLDS OF COMPLEX HYPERBOLIC SPACES." Publ. Mat. 67 (2) 891 - 912, 2023. https://doi.org/10.5565/PUBLMAT6722315

Information

Received: 1 October 2021; Revised: 13 January 2022; Published: 2023
First available in Project Euclid: 29 June 2023

MathSciNet: MR4609023
zbMATH: 07720482
Digital Object Identifier: 10.5565/PUBLMAT6722315

Subjects:
Primary: 53C35 , 53C40 , 53C55 , 57S20

Keywords: complex hyperbolic space , CR submanifold , homogeneous submanifold

Rights: Copyright © 2023 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.67 • No. 2 • 2023
Back to Top